MathSciNet Relay Station
MathSciNet bibliographic data
MR2869141 11F11 (11F30 11F80)
Hoffman, Jerome William; Long, Ling; Verrill, Helena On $\ell$-adic representations for a space of noncongruence cuspforms. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1569–1584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement